# SDR DJFA2006303

- Difficulty date: August 12, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N816LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258363
- Aircraft time: 7,928 hours, 4,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, A STRUCTURAL SUPPORT WEB UNDER CO-PILOTS SEAT DECK WAS FOUND CRACKED.
